# SDR 2002F00111

- Difficulty date: January 18, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271611
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 201 - HNL-LIH - AFTER TAKEOFF, NR 2 PACK TRIPPED.  RESET AND TRIPPED AGAIN.  RETURNED TO HNL FOR UNEVENTFUL LANDING.  REPLACED THE 365 TEMPERATURE SENSOR AND MODULATING VALVE.  OPS CHECK, LEAK CHECK AND ENGINE RUN OK.  AIRCRAFT RETURNED TO SERVICE.  REF TSAA0221021.  (M)
